It is currently Fri Aug 18, 2017 2:53 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu May 09, 2013 9:08 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Mon Apr 22, 2013 4:30 pm
Posts: 48
Hello friends! I have an odd question for you all....

I just noticed last night that I get this strange "side effect" (if you wanna call it that...bc I actually like it). When I close my eyes tight and sorta squint my face up or begin to swallow, I hear this humming in my ears. Almost like I can hear and adjust the pressure inside of my inner ear. I used to hear this when I used to use pain pills, and the more I used and the higher I was - the more pronounced it was. Well, last night as I sat in bed I was thinking about how this used to happen and tried it and low and behold Suboxone makes it happen too. I called a friend (well actually my brother - who is also recovering from opiate addiction) and described it to him and he started laughing and said that yes, he knew exactly what I was talking about and that he used to usee this to see how high he was. It is also something that wears off as the drug wears off. Does anyone at all know what I am referring to? Anyone? Anyone?

Another question I have is should I be worried as far as my recovery? This strange humming thing in my ears used to be one of the things I looked forward to when I used to use pills. It used to signal a state of relaxation for me I think. And being honest, when I figured out I get this effect with Sub I was inwardly thrilled.

Anybody have any opinions, thoughts, advice for me?

_________________
~~~~~~~~~~~~~~~~~~~~~~~~
Believe in yourself. Have faith in your abilities. Without a humble but reasonable confidence in your own powers you cannot be successful or happy =)
~~~~~~~~~~~~~~~~~~~~~~~~


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 09, 2013 11:20 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Apr 22, 2013 10:01 pm
Posts: 104
Not trying to worry you, but yeah it may be something you need to be careful with. Once you open pandora's box it's hard to go back. But there's really nothing you can do about it now that you know it happens except maybe reducing your dose to try and lessen te effects. I would try not to think about it. Things that bring back fond memories of our using days are huge triggers. If I were you I would try to avoid them as much as possible.

I have never had this happen to me. I don't think. Could you describe it in a little more detail? I know when I was shooting up sometimes right after I did it I would get a ringing in my ears but that went away after about ten seconds.

Just try your best to ignore it. I think you said you have to make yourself do it by squinting your eyes is that correct? If so I would try really hard to not make it happen if it's going to trigger fond memories of getting high.

_________________
"always be at war with your vices, and at peace with your neighbors."


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 09, 2013 1:47 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
I don't think you've lost your marbles! I think they're inside your head making weird humming noises! (Totally kidding!)

I wonder if what you're experiencing has to do with hearing loss from opiate use. One of the side effects of prolonged opiate abuse is hearing difficulties. If you remember, after Rush Limbaugh admitted to abusing opiates, he had to have a cochlear implant to compensate for hearing loss.

Even if the humming is comforting to you, I would go get your hearing checked. I have no idea if suboxone side effects include hearing loss, but it could be that the damage is already done. I hope you can figure this out. :)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group